# SDR ASAA2022062339060

- Difficulty date: June 23, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 46,683 hours, 11,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Part serial: NSN
- Condition: Corroded
- Location: Beam
- Part time: 46,683 hours, 11,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM STA 947 O/B LBL 54 HAS CORROSION. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS CUT AND REMOVED WHOLE LENGHT OF T-CAP AND REPAIRED BEAM IAW B737-800 SRM 53-70-51-2R-5W=2 O=.180 R=.140 L=8 D=.040.
